# SDR ASAA2018020423392

- Difficulty date: February 4, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 44,062 hours, 12,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. RELAMPED PER AMM 33-51-04-960-801. OPS CHECK GOOD.
